# SDR MZZA0600006

- Difficulty date: April 25, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 22,790 hours, 8,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Condition: Inoperative
- Location: Row 22-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE PATH LIGHTS AT ROW 22-28 FAILED TEST.  THE BATTERY PACK WAS REPLACED IAW MM 33-51-06.
